Feedback

Georgia records first death from anaphylactic shock after AstraZeneca vaccination

Source : 112 Ukraine

After the injection, the girl had an anaphylactic reaction, doctors were able to stabilize her condition, but then her heart stopped
17:27, 19 March 2021

AstraZeneca
Open source

In Georgia, a nurse who had previously been vaccinated with AstraZeneca died of anaphylactic shock. This was reported by Rustavi 2 TV channel.

The nurse was reportedly vaccinated on March 18. After the injection, the girl had an anaphylactic reaction. The nurse was taken to the Tbilisi intensive care unit in critical condition.

Doctors managed to stabilize her condition, but then her heart stopped. Despite attempts at resuscitation, the girl could not be saved.

Vaccination against coronavirus began in Georgia on March 15.

Related: WHO recommends to continue use of AstraZeneca vaccine

Earlier, Ukraine's Health Minister Maksym Stepanov reported one case of anaphylactic shock in Ukraine after Covishield vaccination.

Other reactions recorded in people vaccinated with Covid-19 are insignificant. This is either a fever, or a headache, or redness at the place of injection.

In order to detect allergies, it is necessary to observe the patient for half an hour after vaccination. The allergic reaction manifests itself within 30 minutes and medical professionals can stop it.

Related: AstraZeneca causes powerful immune reaction, leading to blood clots, - Norwegian scientists

Topics:
Система Orphus

If you find an error, highlight the desired text and press Ctrl + Enter, to tell about it

Comments
see more